# SDR 98FDEA00377

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

98-0145, NUMBER 3 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED IN FLIGHT WITH WING ANTI-ICE OFF, LIGHT WENT OUT WHEN THROTTLE WAS RETARDED.  RAN ENGINE FOUND CLAMP ON DUCT COMING FROM THE PRECOOLER LEAKING.  TIGHTENED CLAMP, RAN ENGINE AGAIN LEAK CHECKED GOOD.  OPERATIONAL CHECKS NORMAL.
